MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86111-
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use on the patient, the cuff, balloon and pilot valve of the device would not stay inflated and deflated.Third tube with different lot number was used and had no issue.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12727845
Report Number2936999-2021-01074
Device Sequence Number12202461
Product Code BTR
UDI-Device Identifier10884522000116
UDI-Public10884522000116
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number86111-
Device Catalogue Number86111-
Device Lot Number21B0199JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/01/2021
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1